# SDR SWIA2020072751426

- Difficulty date: June 16, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA LH PYLON UPPER LOCK FASTENER HOLES, LOCATIONS 5 AND 7 COUNTING FROM FWD TO AFT, WERE FOUND OVERSIZED AND WITH DEFECTS UPON INCORPORATION OF SB 670BA-54-007 (MARKED)   (C-CHECK) RO 7/23/2020    REPAIRED LH PYLON OVERSIZED AND DEFECTIVE HOLES REF. MHIRJ REO. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD.
